Semidistributive Inverse Semigroups, II release_7t77sx7njfgibh4n37hj6isjtq

by Kyeong Hee Cheong, Peter R. Jones

Published in Communications in Algebra by Informa UK Limited.

2011   Volume 39, p972-991

Archived Files and Locations

application/pdf  252.0 kB
file_fslmlzypizfk7b76d2esxfhaki
web.archive.org (webarchive)
epublications.marquette.edu (web)
application/pdf  213.2 kB
file_flbo3ixdxvanxkaijrx3ztpgwe
web.archive.org (webarchive)
www.mscs.mu.edu (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2011-03-16
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0092-7872
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 4ef51a36-69bb-4de7-a30c-3ac2bd6ca1d2
API URL: JSON